Pacific Journal of Mathematics

Infinite semigroups whose non-trivial homomorphs are all isomorphic.

Bruce A. Jensen

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 583-591.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982797

Mathematical Reviews number (MathSciNet)
MR0246988

Zentralblatt MATH identifier
0181.03202

Subjects
Primary: 20.93

Citation

Jensen, Bruce A. Infinite semigroups whose non-trivial homomorphs are all isomorphic. Pacific J. Math. 29 (1969), no. 3, 583--591. https://projecteuclid.org/euclid.pjm/1102982797


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The Algebraic theory of semigroups, Vol. I, Amer. Math. Soc, Providence, Rhode Island, 1961.
  • [2] B. A. Jensen, Inverse semigroups that are homomorphieally finite (to appear)
  • [3] B. A. Jensen and D. W. Miller, Commutative semigroupsthat are almostfinite, Pacific J. Math. 27 (1968), 533-538.
  • [4] I. Kaplansky, InfiniteAbelian groups, The University of Michigan Press, Ann Arbor, Michigan, 1954.
  • [5] G. B. Preston, Congruences of Brandt semigroups, Math. Ann. 139 (1959), 91-94.